# SDR 98ZZZX954

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: International Governor Services, LLC, repair station IG0R976N
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Part number: 3011028
- Condition: Failed
- Location: Propeller Gov
- Component: Woodward, 8210004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER GOVERNOR CHECK WHEN TENSION WAS APPLIED TO SPRING, IT FAILED  (BROKE INTO 2 PIECES).
